# SDR U2RA201604090001

- Difficulty date: April 9, 2016
- Submitted: April 10, 2016
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 89,215 hours, 13,175 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105924001
- Condition: Inoperative
- Location: Cabin
- Part time: 89,215 hours, 13,175 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT INOPERATIVE FORWARD OF GULL WING DOORS.  R & R EMERGENCY LIGHT FORWARD OF GULL WING DOOR IAW AMM 33-51-07.
